Tapering withdrawal side effects sucks

Discussion in 'Suicidal Thoughts and Feelings' started by Marathon-Running-Bunny, May 18, 2015.

Thread Status:
Not open for further replies.
  1. I am at this stage of tapering my dosage and soon a complete stop to sertraline also known as Zoloft 100mg for 9months. I am suffering this yellow watery diahorrea (more than 3 times of watery loose stools is diahorrea). I am also feel hot on my forehead and shiverish at times. I wonder is it common to have those horrible side effects? Or I could be suffering from some bacteria infestation inside my body? I don't get to see my shrink until next week. I do get angry with minor things and my mom was taken aback at my sudden outburst with her the other day regarding some minor issue. I am just asking around from those who has been through Zoloft withdrawal as I understand that Zoloft has been prescribed to millions of people. Please help understand the side effects. I am scared. While typing this, my stomach is rumbling again and I need to sit in the toilet again. :(
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi there, I am on sertraline(zoloft) but have never come off it. Please do not taper off any drug without your doctors guidance, it can mess with your mental and physical health. Are you doing it under a doctors guidance? If not, your symptoms will quickly disappear when you take the drug again.

    No one here is qualified, we are just a peer to peer support group, I think what you are experiencing may be out of what we can do to help but we will support you throughout this.
     
  3. Under doctor's order, he is tapering me off the med. I have read online about the withdrawal effects which I am experiencing right now. Agitation, hot flushes, diahorrea, dry mouth and the headaches plus dizziness. Everything's have went off except agitation, hot flush and diahorrea now. :(
     
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Could it be that he's tapering you off it too quickly? Or you are just unlucky to be getting these withdrawal symptoms. I've been through withdrawal of a few meds and let me just say it was hell at times but you will get there. Good luck and keep talking to us :hugs:
     
Thread Status:
Not open for further replies.